×

Found 10,599 Documents (Results 1–100)

100
MathJax

Lie group theory for nonlinear fractional \(K(m, n)\) type equation with variable coefficients. (English) Zbl 1479.35736

Singh, Jagdev (ed.) et al., Methods of mathematical modelling and computation for complex systems. Cham: Springer. Stud. Syst. Decis. Control 373, 207-227 (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the 2-soliton asymptotics for the \(d\times d\)-matrix Korteweg-de Vries equation. (English) Zbl 07491570

Walczak, Szymon (ed.), Proceedings of the contemporary mathematics in Kielce 2020, Kielce, Poland, February 24–27, 2021. Warsaw: De Gruyter/Sciendo. 259-274 (2021).
MSC:  37K40 35Q53 35C08
PDF BibTeX XML Cite
Full Text: DOI

Computer simulation system for nonlinear processes described by the Korteweg-de Vries-Burgers equation. (English. Russian original) Zbl 07485098

Cybern. Syst. Anal. 57, No. 6, 998-1007 (2021); translation from Kibern. Sist. Anal. 57, No. 6, 172-182 (2021).
MSC:  35Qxx 65Mxx 76Bxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software